# SDR ESUA08142005

- Difficulty date: August 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N351AS
- Make and model: Lear 35A
- Aircraft serial: 146
- Aircraft time: 10,505 hours, 9,005 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Thermoswitch
- Part number: 660021115
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT EXPERIENCED A CABIN DEPRESSURIZATION AT FL390. THE CREW WAS ABLE TO MAINTAIN THE CABIN ALTITUDE AT BELOW FL100 (10,000 FEET) WITH THE EMERGENCY AIR AND WINDSHIELD HEAT VALVES. THE CREW ELECTED TO DON THEIR O2 MASK AND ASK FOR A EMERGENCY DESCENT. THE AIRCRAFT LANDED UNEVENTFULLY AT FINAL DESTINATION.
